Haven Pharmacy Burkes

Anti-Hist Allergy Cetirizine Oral Solution 200ml

11.50

Anti-Hist Oral Solution contains Cetirizine and is an antihistamine, used to treat hay-fever and other allergies.

Note: You must be aged over 18 years to purchase this product. Maximum order quantity of two bottles per order.

Availability: In stock

Anti-Hist Allergy Oral Solution contains Cetirizine and is an antihistamine, used to treat hay-fever and other allergies. In adults and children aged 2 years and above, Anti-Hist is indicated for the relief of nasal and ocular symptoms of seasonal and perennial allergic rhinitis, for the relief of urticaria and hives.

Note:

You must be aged over 18 years to purchase this product. Maximum order quantity of two bottles per order.

How To Use:

– Adults and adolescents above 12 years: 10mg once daily as 10 ml oral solution (2 full measuring spoons)
– Children between 6 and 12 years: 5mg twice daily as 5ml (1 full measuring spoon) twice daily.
– Children between 2 and 6 years: 2.5mg twice daily as 2.5 ml oral solution (a half-measuring spoon) twice daily.

Active Ingredients:

One ml of Anti-Hist Allergy Oral Solution contains 1mg cetirizine hydrochloride

 

Reviews

There are no reviews yet.

Be the first to review “Anti-Hist Allergy Cetirizine Oral Solution 200ml”

Your email address will not be published. Required fields are marked *

You may also like…

  • Sale!
    Salin Plus Salt Therapy Mini Device S2
  • Sale!
Scroll to Top